# SDR ASAA2025072360109

- Difficulty date: July 23, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 61,626 hours, 18,725 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53051
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZONTAL STABILZER INTERNAL RIB HAS CRACK AT HSS 129.50. GROUNDED - YES. ACCOMPLISHED REPAIR OF CRACK IAW SRM 55-10-09-2R-4.
